| Model Number |
SD980.016 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Physical Asymmetry (4573)
| Date of Event |
01/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
It was reported that the patient encountered a relapse postoperatively resulting in a malocclusion and requiring a revision surgery for the lower jaw.
Event or Problem Description
Additional Manufacturer Narrative
The investigation concluded that the device met the specifications.The root cause could be related to the patient-specific anatomy - the right condyle, which somehow forced the jaw to move backward.However, it cannot be confirmed without a post-operatively file.